# SDR SWAA2022032176447

- Difficulty date: February 22, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE IS CRACKED / [01] WELDED CRACK ON RADIUS OF ACB; FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT# 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CAL ID; E10583. S/N; KJ256554;[02] VERIFIED FWD CORNER SCUFF PLATE CRACK WAS WELDED PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4).;[03] PT INSPECTED WELDED AREA IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP USED: RADIOMETER ID: ATS2561-1;2;3;[04] SANDED REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5);[05] VERIFIED REPAIR AREA SANDED PER SRM 53-60-15-2R-1 PARA 4.B.(5).;[06] APPLIED CHEMICAL CONVERSION AND PRIMER TO SCUFF PLATE IAW SRM 51-20-01-0G-0; AMM 51-21-72-370-804. SCUFF PLATE TO BE INSTALLED ON CARD TTG8Q003M13W.;[07] VERIFIED CORRECTIVE ACTION 6
